# SDR NOCA16806

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: EM91793
- Part serial: 81124124
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM EICAS MSG AND LEADING EDGE LIGHT ON DEPARTURE UPON FLAP ACTUATION.  ALSO C HYD SYS WHITE LIGHT ON P61 PANEL.  PERFORMED FIM TASK 32-09-03 FIG 103PSEU BITE TEST, NO FAULTS DISPLAYED ALSO VISUALLY INSPECTED ALL LEADING EDGE SLAT.  NO TARGET DAMAGED ALSO PERFORMED FSEU BITE TEST PER 27-51-01, NO FAULTS DISPLAYED.  REMOVED AND REPLACED ADP PER MM 29-11-03, NO HELP.  REMOVED AND REPLACED CENTER HYDRAULIC SYSTEM ISOLATED ACMP SHUT-OFF VALVE.  PER MM 29-11-08 OPS CHECK AND LEAK CHECK NORMAL.
